Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 50, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2014, 4:25 AM CDT for 5 counties in Tennessee. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 4:25 AM CDT (09:25 UTC)
- Expired
- Jun 5, 2014, 5:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Giles County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN
The radar
The Northeast Alabama radar (KHTX), 92 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
424
WUUS54 KOHX 050925
SVROHX
TNC055-099-101-117-119-051015-
/O.NEW.KOHX.SV.W.0050.140605T0925Z-140605T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
425 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GILES COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
EAST CENTRAL LEWIS COUNTY IN MIDDLE TENNESSEE...
SOUTHERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 515 AM CDT
* AT 420 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR MOUNT PLEASANT...MOVING SOUTHEAST AT
40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEWISBURG...LYNNVILLE...CORNERSVILLE...FARMINGTON...BELFAST AND
FRANKEWING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
&&
LAT...LON 3541 8738 3572 8714 3550 8666 3548 8666
3525 8677 3526 8682 3517 8682 3512 8684
TIME...MOT...LOC 0925Z 301DEG 30KT 3554 8711
$$
FORECASTER:072 follow-up statements
029
WWUS54 KOHX 050942
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
442 AM CDT THU JUN 5 2014
TNC101-050952-
/O.CAN.KOHX.SV.W.0050.000000T0000Z-140605T1015Z/
LEWIS TN-
442 AM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LEWIS COUNTY IS
CANCELLED...
LAT...LON 3536 8729 3566 8702 3550 8666 3548 8666
3525 8677 3526 8682 3517 8682 3512 8684
TIME...MOT...LOC 0942Z 301DEG 30KT 3547 8696
$$
TNC055-099-117-119-051015-
/O.CON.KOHX.SV.W.0050.000000T0000Z-140605T1015Z/
GILES TN-LAWRENCE TN-MARSHALL TN-MAURY TN-
442 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN MAURY...SOUTHERN MARSHALL...NORTHEASTERN LAWRENCE
AND NORTHERN GILES COUNTIES...
AT 440 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LYNNVILLE...MOVING SOUTHEAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LEWISBURG...LYNNVILLE...CORNERSVILLE...FARMINGTON...BELFAST AND
FRANKEWING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO A BASEMENT...OR AN INTERIOR ROOM ON THE
LOWEST FLOOR. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3536 8729 3566 8702 3550 8666 3548 8666
3525 8677 3526 8682 3517 8682 3512 8684
TIME...MOT...LOC 0942Z 301DEG 30KT 3547 8696
$$
07340
WWUS54 KOHX 051003
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
503 AM CDT THU JUN 5 2014
TNC099-051013-
/O.CAN.KOHX.SV.W.0050.000000T0000Z-140605T1015Z/
LAWRENCE TN-
503 AM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE COUNTY
IS CANCELLED...
LAT...LON 3527 8712 3554 8690 3550 8666 3548 8666
3525 8677 3526 8682 3517 8682 3512 8684
TIME...MOT...LOC 1003Z 301DEG 30KT 3538 8678
$$
TNC055-117-119-051015-
/O.CON.KOHX.SV.W.0050.000000T0000Z-140605T1015Z/
GILES TN-MARSHALL TN-MAURY TN-
503 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN MAURY...SOUTHERN MARSHALL AND NORTHEASTERN GILES
COUNTIES...
AT 500 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CORNERSVILLE...MOVING
SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BELFAST AND FRANKEWING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO A BASEMENT...OR AN INTERIOR ROOM ON THE
LOWEST FLOOR. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3527 8712 3554 8690 3550 8666 3548 8666
3525 8677 3526 8682 3517 8682 3512 8684
TIME...MOT...LOC 1003Z 301DEG 30KT 3538 8678
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:02 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 5, 2:02 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 202 AM CDT THU JUN 5 2014 .DISCUSSION... SURFACE FRONT DRAPED WEST TO EAST ACROSS NORTHERN MIDDLE TENNESSEE WITH ONGOING CONVECTION RUNNING SOUTHEASTWARD ALONG AND JUST SOUTH OF FRONT. IR CLOUD TOPS HAVE REMAINED COLD WITH STRONGEST COMPLEX IN MAURY COUNTY AT THIS TIME AND ANOTHER ONE FIXING TO DROP INTO WESTERN MIDDLE TENNESSEE. DAMAGING WINDS APPEAR TO BE THE MAIN THREAT...HOWEVER LOCALLY HEAVY RAINFALL WILL ACCOMPANY SOME OF THE STORMS. TORNADO WATCH REMAINS FOR A SLIVER OF COUNTIES IN MIDDLE TENNESSEE STRADDLING INTERSTATE 40 FROM WILSON COUNTY WESTWARD TO THE TENNESSEE RIVER. TORNADO WATCH EXPIRES AT 3 AM CDT. SURFACE FRONT WILL SAG SOUTHWARD DURING THE DAY TODAY AND BE ALIGNED ALONG THE ALABAMA BORDER BY 00Z THIS EVENING THEN RETURN NORTHWARD TONIGHT INTO NORTHERN MIDDLE TENNESSEE. A FEW STORMS COULD BE SEVERE OVER SOUTHWESTERN MIDDLE TENNESSEE TODAY. WILL HAVE TO KEEP AN EYE FOR MCS DEVELOPMENT BACK TO OUR WEST TOWARDS KANSAS/OKLAHOMA DURING THE AFTERNOON AND SEE IF IT MIGHT TRY AND MAKE A RUN TOWARD TENNESSEE LATE AFTERNOON AND TONIGHT. UPPER RIDGE CENTERED OVER SOUTH TEXAS WILL DOMINATE MIDDLE TENNESSEE'S WEATHER FOR THE NEXT SEVERAL DAYS AS SHORT WAVES RUN ACROSS THE TOP OF THE RIDGE KEEPING THUNDERSTORM CHANCES ONGOING THIS WEEKEND AND INTO THE FIRST OF NEXT WEEK. BY MONDAY UPPER RIDGE HAS RETROGRADED SOUTHWARD DOWN INTO OLD MEXICO ALLOWING FOR A RATHER BROAD UPPER TROUGH TO DOMINATE MUCH OF THE WORK WEEK. ONCE AGAIN THIS WILL KEEP THUNDERSTORM CHANCES ONGOING THROUGH THE WORK WEEK. SOMEWHAT OF AN UNSETTLED PERIOD FOR THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 86 66 86 66 / 40 20 40 30 CLARKSVILLE 85 64 83 64 / 30 20 40 40 CROSSVILLE 81 59 78 60 / 50 20 20 20 COLUMBIA 87 66 85 66 / 50 30 40 30 LAWRENCEBURG 86 66 86 67 / 50 30 40 30 WAVERLY 85 65 85 65 / 50 30 40 40 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD 01
Hazardous weather outlook, Jun 5, 3:29 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 329 AM CDT THU JUN 5 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-061100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 329 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...OVERNIGHT. SOME STRONG THUNDERSTORMS MAY BE POSSIBLE OVERNIGHT WITH STRONG WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES THE MAIN CONCERNS...MAINLY FOR WESTERN AND SOUTHERN LOCATIONS OF MIDDLE TENNESSEE. ACROSS MAINLY THESE LOCATIONS ALSO...SHOWERS AND THUNDERSTORMS MAY PRODUCE ENOUGH RAINFALL FOR LOCALIZED FLOODING IN POOR DRAINAGE OR LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE WEATHER WILL BE POSSIBLE BOTH THURSDAY AND FRIDAY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. WHILE DIURNALLY DRIVEN THUNDERSTORMS WILL BE POSSIBLE...THUNDERSTORM COMPLEXES MAY DEVELOP UPSTREAM AND MOVE INTO MIDDLE TENNESSEE. THE MAIN THREAT WITH ANY STORMS THAT DEVELOP OR MOVE INTO THE MID- STATE AREA WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jun 5, 3:14 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
314 AM CDT THU JUN 5 2014
TNZ077-079-050845-
COFFEE-GRUNDY-
314 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND GRUNDY COUNTIES...
AT 314 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS NEAR TRACY CITY...MOVING SOUTHEAST AT 30 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PELHAM...COALMONT AND TRACY CITY.
SMALL HAIL...WINDS 40 TO 50...BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD
TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THESE STORMS.
LAT...LON 3523 8581 3523 8586 3529 8594 3530 8597
3541 8613 3556 8596 3532 8555 3528 8570
3524 8569 3521 8574 3521 8577
31Special weather statement, Jun 5, 3:31 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
331 AM CDT THU JUN 5 2014
TNZ057-050900-
HICKMAN-
331 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN COUNTY...
AT 329 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HURRICANE MILLS...MOVING
SOUTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BUCKSNORT...NUNNELLY AND
CENTERVILLE.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3570 8771 3573 8773 3589 8771 3592 8768
3593 8763 3585 8721 3582 8722 3566 8735
3562 8747 3563 8754 3565 8759 3562 8762
3561 8766 3569 8774
27Special weather statement, Jun 5, 3:41 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
341 AM CDT THU JUN 5 2014
TNZ061-095-050915-
GILES-MARSHALL-
341 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES AND MARSHALL COUNTIES...
AT 341 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS 10 MILES SOUTH OF LEWISBURG...MOVING SOUTHEAST
AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE CORNERSVILLE AND FRANKEWING.
SMALL HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...AND FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THESE STORMS.
LAT...LON 3528 8697 3542 8683 3531 8664 3530 8669
3525 8675 3525 8681 3519 8683 3518 8684
31Special weather statement, Jun 5, 3:46 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
346 AM CDT THU JUN 5 2014
TNZ056>058-050930-
HICKMAN-LEWIS-PERRY-
346 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS AND PERRY
COUNTIES...
AT 343 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 14 MILES NORTHEAST OF PARSONS...MOVING
SOUTHEAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LOBELVILLE...PLEASANTVILLE...
KIMMINS AND HOHENWALD.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3576 8799 3583 8798 3585 8796 3584 8794
3584 8792 3580 8785 3582 8784 3584 8780
3567 8742 3545 8761 3573 8803
27Special weather statement, Jun 5, 3:51 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
351 AM CDT THU JUN 5 2014
TNZ057-058-060-050930-
HICKMAN-LEWIS-MAURY-
351 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS AND MAURY
COUNTIES...
AT 348 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CENTERVILLE...MOVING SOUTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE CENTERVILLE...WILLIAMSPORT...
HAMPSHIRE AND MOUNT PLEASANT.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3570 8756 3584 8741 3559 8693 3545 8715
3544 8727
27Special weather statement, Jun 5, 4:15 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
415 AM CDT THU JUN 5 2014
TNZ058-060-061-094-095-051000-
GILES-LAWRENCE-LEWIS-MARSHALL-MAURY-
415 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES...LAWRENCE...LEWIS...
MARSHALL AND MAURY COUNTIES...
AT 411 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SUMMERTOWN...MOVING SOUTHEAST AT 40 MPH.
PEOPLE IN AND AROUND SUMMERTOWN AND LYNNVILLE SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3545 8761 3562 8747 3563 8740 3541 8684
3512 8712
07The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jun 4, 10:05 PM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 49 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | OHX | Macon | 28 min |
| Jun 4, 10:55 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 35 min |
| Jun 4, 11:09 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 36 min |
| Jun 5, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 42 min |
| Jun 5, 12:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 12:55 AM CDT | Special Weather Statement | OHX | Robertson | 50 min |
| Jun 5, 1:03 AM CDT | Special Weather Statement | OHX | Maury, Williamson | 42 min |
| Jun 5, 1:42 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Marshall, Rutherford | 33 min |
| Jun 5, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 36 min |
| Jun 5, 2:19 AM CDT | Special Weather Statement | OHX | Hickman, Humphreys | 41 min |
| Jun 5, 2:25 AM CDT | Special Weather Statement | OHX | Sumner | 35 min |
| Jun 5, 2:30 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 15 min |
| Jun 5, 3:01 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys | 3 hr |
| Jun 5, 3:14 AM CDT | Special Weather Statement | OHX | Grundy | 31 min |
| Jun 5, 3:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 3:37 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys | 3 hr |
| Jun 5, 3:41 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 5, 3:46 AM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 5, 3:51 AM CDT | Special Weather Statement | OHX | Maury | 39 min |
| Jun 5, 4:15 AM CDT | Special Weather Statement | OHX | Lewis | 45 min |
| Jun 5, 4:19 AM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 5, 4:48 AM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Jun 5, 5:02 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 43 min |
| Jun 5, 5:18 AM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Jun 5, 5:58 AM CDT | Flash Flood Warning | OHX | Dickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more | 5 hr |
| Jun 5, 6:27 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 63 min |
| Jun 5, 6:53 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 37 min |
| Jun 5, 8:15 AM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 3 hr |
| Jun 5, 8:17 AM CDT | River Flood Warning | OHX | Perry | 35 hr |
| Jun 5, 8:20 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Perry, Wayne | 3 hr |
| Jun 5, 8:27 AM CDT | Special Weather Statement | OHX | Williamson | 48 min |
| Jun 5, 8:33 AM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Jun 5, 9:41 AM CDT | Special Weather Statement | OHX | Giles | 64 min |
| Jun 5, 10:01 AM CDT | Flash Flood Watch | OHX | Dickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more | 30 hr |
| Jun 5, 11:03 AM CDT | Flash Flood Warning | OHX | Giles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more | 8 hr |
| Jun 5, 1:57 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Perry, Wayne | 5 hr |
| Jun 5, 2:01 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 59 min |
| Jun 5, 2:38 PM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Jun 5, 3:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 68 min |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 53 min |
| Jun 5, 3:30 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 33 min |
| Jun 5, 6:39 PM CDT | River Flood Warning | OHX | Hickman | 18 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.